# SDR SWIA201540855

- Difficulty date: February 24, 2015
- Submitted: March 12, 2015
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 33,836 hours, 28,062 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON FUSELAGE AT FS 409.00+38 AT STR26R.  C-CHECK, BLENDED OUT DAMAGED ON FUSELAGE AT FS 409.00+38 AND STRINGER 26R IAW REO.
